The structure of tensors which admit a given invariance group
Doklady Akademii Nauk, Tome 177 (1967) no. 2, pp. 275-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_2_a6,
author = {P. K. Rashevskii},
title = {The structure of tensors which admit a given invariance group},
journal = {Doklady Akademii Nauk},
pages = {275--276},
year = {1967},
volume = {177},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_2_a6/}
}
P. K. Rashevskii. The structure of tensors which admit a given invariance group. Doklady Akademii Nauk, Tome 177 (1967) no. 2, pp. 275-276. http://geodesic.mathdoc.fr/item/DAN_1967_177_2_a6/